Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 86, NWS Miami, FL

June 18, 2009Hendry County, Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 18, 2009, 6:36 PM EDT for Hendry County, Palm Beach County, Florida. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2009, 6:36 PM EDT (22:36 UTC)
Expired
Jun 18, 2009, 7:30 PM EDT
In force
54 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Hendry County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 125 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 11:49 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1312 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1008 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 182236
SVRMFL
FLC051-099-182330-
/O.NEW.KMFL.SV.W.0086.090618T2236Z-090618T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
636 PM EDT THU JUN 18 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.
  NORTHEASTERN HENDRY COUNTY IN SOUTH FLORIDA.

* UNTIL 730 PM EDT

* AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 6 MILES WEST OF SOUTH BAY TO 13 MILES
  SOUTHWEST OF SOUTH BAY...AND MOVING WEST AT 5 MPH.

* THE LINE OF STORMS WILL AFFECT...
  U S 27...
  SR 846...
  RURAL EASTERN HENDRY COUNTY
  AND SURROUNDING COMMUNITIES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2672 8083 2671 8082 2671 8080 2667 8070
      2647 8080 2655 8102 2676 8093
TIME...MOT...LOC 2235Z 107DEG 3KT 2667 8082 2657 8091

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:20 PM EDT, 16 minutes earlier.

Area forecast discussion, Jun 18, 6:20 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
620 PM EDT THU JUN 18 2009

.UPDATE...

...SEVERE THUNDERSTORM WATCH FOR GLADES...HENDRY AND COLLIER TIL 7
PM EDT....

STRONG SQUALL CONTINUES TO PRESS SOUTHWARD ACROSS WESTERN HALF OF
FORECAST THIS AREA...WITH AREAS TO THE WEST OF A LINE FROM LAKE
OKEECHOBEE TO FLAMINGO MOST LIKELY TO BE AFFECTED BY STRONG/SEVERE
CONVECTION. HAVE UPDATE GRIDS TO INCREASE POPS TO LIKELY CATEGORY
THROUGH EARLY EVENING FOR THIS REGION...AND INCLUDED MENTION OF
DAMAGING WINDS...LARGE HAIL AND FREQUENT LIGHTNING STRIKES.
UPDATED PRODUCTS HAVE ALREADY BEEN ISSUED.

70/DD

&&

.PREV DISCUSSION... /ISSUED 217 PM EDT THU JUN 18 2009/

DISCUSSION...MAINLAND SOUTH FLORIDA CONTINUES TO BE UNDER A
NORTHEAST FLOW ALOFT BETWEEN A LARGE M/U LVL HIGH OVER NORTHWEST
GULF OF MEX AND A DEEPENING TROUGH OVER THE ATLANTIC/NRN BAHAMAS.

TONIGHT THROUGH SUNDAY...NO SIGNIFICANT CHANGES ARE EXPECTED ON
THE CURRENT SYNOPTIC CONDITIONS. MODERATE SUBSIDENCE ASSOCIATED
WITH THIS UPPER RIDGE WILL TEND TO LIMIT SHWRS/TSTMS. THE DRIVING
FACTORS WL CONTINUE TO BE SEA/LAKE BREEZES CONVERGENCE AND DIURNAL
HEATING. WHILE THE NORTHEASTERLY WINDS ALOFT WILL CONTINUE TO
STEER THE STORMS TOWARD INTERIOR/WESTERN AREAS. WL INDICATE
HIGHEST POPS OVER INTERIOR AND WEST COAST AREAS WITH ISOLATED POPS
EAST COAST. IN ADDITION...THE SUBSIDENCE AND PLENTY OF SUNSHINE
WILL RESULT IN RATHER HOT CONDITIONS WITH MAX AFTERNOON TEMPS
REACHING THE UPPER 90S BOTH DAYS.

MONDAY THROUGH THURSDAY...SIGNIFICANT CHANGES WILL DEFINITELY TAKE
PLACE DURING THIS PERIOD AS THE UPPER RIDGE RETROGRADES WEST AND
A MID/UPPER LVL MID-LATITUDE TROUGH/LOW DIGS SOUTHWEST ALONG THE
EASTERN SEA BOARD TO THE FLORIDA PENINSULA. THIS TROUGH WILL, NO
ONLY PUSH A BOUNDARY SOUTH ALONG THE PENINSULA TOWARD MAINLAND
SOUTH FLORIDA, BUT WILL DESTABILIZE THE LOCAL ATMOSPHERE. THE
STEERING FLOW WILL ALSO CHANGE TO THE WEST-SOUTHWEST AND THIS WILL
PUT THE EASTERN ZONES AGAIN IN WETTER CONDITIONS.

MARINE...A LIGHT TO FRESH FLOW SHOULD CONTINUE OVER ALL THE LOCAL
WATERS THROUGH THE WEEKEND. EXPECT SEAS TO BE MOSTLY AOB 2 FEET.
OF COURSE, BOTH SEAS AND WINDS WILL BE HIGHER IN ANY THUNDERSTORM
ACTIVITY. SFC WINDS WILL BECOME MORE WEST-SOUTHWEST AND INCREASE
TO NEAR 15 KNOTS WITH A CORRESPONDING INCREASE IN SEAS.

FIRE WEATHER...NO CONCERNS AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  91  75  91 / 40 20 10 20
FORT LAUDERDALE  77  90  76  90 / 30 20 10 20
MIAMI            78  92  79  91 / 30 20 10 20
NAPLES           75  91  75  90 / 60 30 20 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR FLZ063-
     FLZ066-FLZ069-FLZ070.

AM...NONE.
GM...SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR GMZ656.

&&

LONG TERM...60/BD
SHORT TERM/AVIATION...70/DD
Hazardous weather outlook, Jun 18, 12:10 PM EDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1210 PM EDT THU JUN 18 2009

FLZ063-066>075-168-172>174-190100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1210 PM EDT THU JUN 18 2009

...SEVERE THUNDERSTORM WATCH 463 UNTIL 7 PM EDT WESTERN INTERIOR/WEST COAST...
...STRONG TO SEVERE STORMS POSSIBLE INTERIOR AND WEST COAST AFTERNOON INTO EVENING...
...SCATTERED AFTERNOON AND EVENING STORMS ALL AREAS EXCEPT EAST COAST...
...HEAT INDICES TO 105 INTERIOR AND NORTHWEST AREAS THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN THIS
AFTERNOON AND EARLY EVENING MAINLY OVER ALL AREAS EXCEPT THE EAST
COAST WHERE THEY WILL BE ISOLATED. FREQUENT LIGHTNING STRIKES,
LOCALLY HEAVY RAINFALL, HAIL, AND GUSTY WINDS WILL BE POSSIBLE
WITH THE STRONGEST THUNDERSTORMS. IF YOU SEE LIGHTNING OR HEAR
THUNDER, MOVE INSIDE UNTIL THE STORMS HAVE PASSED BY.

WIND: THE STRONGEST STORMS WILL PRODUCE WINDS BETWEEN 50 AND 60
MPH THIS AFTERNOON INTO THIS EVENING MAINLY OVER THE WESTERN
INTERIOR AND WEST COAST METRO AREAS.

HAIL: HAIL UP TO DIME SIZE IN DIAMETER OVER MOST OF INLAND SOUTH
FLORIDA UP TO PENNY SIZE IN DIAMETER MAINLY OVER THE WESTERN
INTERIOR AND WEST COAST METRO AREAS THIS AFTERNOON INTO THIS
EVENING.

FLOODING: URBAN FLOODING MAY BECOME A PROBLEM WITH STORMS MOVING
OVER THE SAME AREAS THIS AFTERNOON INTO THIS EVENING.

TEMPERATURES: TEMPERATURES WILL GET UP INTO THE MID TO UPPER 90S
OVER THE INTERIOR AND NORTHWEST AREAS OF SOUTH FLORIDA THIS
AFTERNOON. THIS WILL MAKE THE HEAT INDEX READINGS CLIMB NEAR THE
105 DEGREE MARK THIS AFTERNOON OVER THE INTERIOR AND NORTHWEST AREAS.
PEOPLE NEED TO LIMIT OUTSIDE ACTIVITY OVER THESE AREAS TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL CONTINUE DAILY THROUGH EARLY NEXT WEEK.
LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE
THE PRIMARY THREATS WITH THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR THE INTERIOR AND WEST COAST
METRO AREAS THIS AFTERNOON INTO THIS EVENING.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Local storm report, Jun 18, 5:35 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
535 PM EDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     6 E BUCKHEAD RIDGE      27.13N 80.79W
06/18/2009  M43 MPH          AMZ610             FL   MESONET

            L001 REPORTED WIND GUST OF 43 MPH ACROSS THE LAKE
            OKEECHOBEE.

&&

RIVERA
Special weather statement, Jun 18, 5:55 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
555 PM EDT THU JUN 18 2009

FLZ067-182300-
INLAND PALM BEACH COUNTY FL-
555 PM EDT THU JUN 18 2009

...STRONG THUNDERSTORM MOVING ACROSS INLAND PALM BEACH COUNTY...

AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CANAL POINT...MOVING SOUTH AT 10 MPH.

THIS STORM WILL AFFECT...

PAHOKEE...
BELLE GLADE...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN FLORIDA.

LAT...LON 2696 8054 2662 8051 2667 8080 2671 8077
      2669 8074 2672 8073 2676 8075 2678 8074
      2678 8072 2675 8071 2676 8070 2681 8070
      2687 8063 2690 8062 2696 8061
TIME...MOT...LOC 2154Z 008DEG 9KT 2683 8062

60
Special weather statement, Jun 18, 5:55 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
555 PM EDT THU JUN 18 2009

FLZ063-066-070-182300-
HENDRY FL-GLADES FL-INLAND COLLIER COUNTY FL-
555 PM EDT THU JUN 18 2009

...STRONG THUNDERSTORMS MOVING TOWARD HENDRY COUNTY FROM THE GLADES COUNTY...

AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
BRIGHTON SEMINOLE INDIAN TO 7 MILES NORTHEAST OF FORT MYERS SHORES...
MOVING SOUTH TO SOUTHWEST AT 25 MPH.

THESE STORMS WILL AFFECT...

PALMDALE...
INDIAN PRAIRIE CANAL MOUTH...
LA BELLE...
ORTONA...
MOORE HAVEN...
LAKE HICPOCHEE...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN FLORIDA.

LAT...LON 2717 8089 2712 8089 2707 8094 2704 8093
      2703 8097 2705 8097 2698 8107 2692 8107
      2693 8110 2689 8111 2683 8106 2682 8095
      2678 8094 2675 8089 2641 8089 2634 8165
      2642 8166 2643 8157 2687 8157
TIME...MOT...LOC 2155Z 015DEG 23KT 2708 8098 2677 8166

BAXTER
Local storm report, Jun 18, 5:59 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
559 PM EDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     6 E BUCKHEAD RIDGE      27.13N 80.79W
06/18/2009  M47 MPH          AMZ610             FL   MESONET

            L001 REPORTED 47 MPH WIND GUST ACROSS LAKE OKEECHOBEE.

&&

RIVERA
Special weather statement, Jun 18, 6:19 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
619 PM EDT THU JUN 18 2009

FLZ069-070-075-182315-
MAINLAND MONROE FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY
619 PM EDT THU JUN 18 2009

...STRONG THUNDERSTORM MOVING ACROSS MAINLAND MONROE AND COLLIER
COUNTIES...

AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EVERGLADES CITY...MOVING SOUTH AT 10 MPH.

THIS STORM WILL AFFECT...

EVERGLADES CITY...
CHOKOLOSKEE...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN FLORIDA.

LAT...LON 2596 8143 2594 8126 2581 8125 2576 8126
      2575 8125 2566 8124 2566 8127 2571 8128
      2570 8130 2573 8134 2576 8134 2577 8138
      2581 8138 2581 8135 2582 8135 2587 8146
TIME...MOT...LOC 2219Z 008DEG 9KT 2588 8136

60
Special weather statement, Jun 18, 6:25 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
625 PM EDT THU JUN 18 2009

FLZ066-067-182300-
HENDRY FL-INLAND PALM BEACH COUNTY FL-
625 PM EDT THU JUN 18 2009

...STRONG THUNDERSTORM AFFECTING FAR WESTERN PALM BEACH COUNTY...

AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF OKEELANTA...MOVING NORTHWEST AT 5
MPH.

THIS STORM WILL AFFECT...

  RURAL WESTERN PALM BEACH COUNTY

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2667 8089 2666 8076 2651 8075 2651 8089
TIME...MOT...LOC 2225Z 149DEG 3KT 2660 8084

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 9:27 PM EDTSpecial Marine WarningMFL63 min
Jun 17, 10:55 PM EDTSpecial Marine WarningMFL65 min
Jun 18, 1:20 PM EDTSpecial Weather StatementMFLMiami-Dade40 min
Jun 18, 1:49 PM EDTSpecial Weather StatementMFLMiami-Dade56 min
Jun 18, 2:38 PM EDTSpecial Weather StatementMFLBroward37 min
Jun 18, 2:46 PM EDTSpecial Weather StatementMFLMonroe44 min
Jun 18, 2:51 PM EDTSpecial Weather StatementMFLBroward39 min
Jun 18, 2:57 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade48 min
Jun 18, 3:34 PM EDTSpecial Weather StatementMFLMonroe41 min
Jun 18, 4:04 PM EDTSpecial Marine WarningMFL56 min
Jun 18, 4:08 PM EDTSpecial Weather StatementMFLMonroe37 min
Jun 18, 4:36 PM EDTSpecial Marine WarningMFL33 min
Jun 18, 5:02 PM EDTSpecial Marine WarningMFL58 min
Jun 18, 5:21 PM EDTSpecial Weather StatementMFLGlades54 min
Jun 18, 5:33 PM EDTSpecial Weather StatementMFLMonroe27 min
Jun 18, 5:46 PM EDTSevere Thunderstorm WarningMFLGlades59 min
Jun 18, 5:48 PM EDTSpecial Marine WarningMFL57 min
Jun 18, 5:55 PM EDTSpecial Weather StatementMFLGlades, Hendry65 min
Jun 18, 6:00 PM EDTSpecial Marine WarningMFL60 min
Jun 18, 6:19 PM EDTSpecial Weather StatementMFLCollier56 min
Jun 18, 6:25 PM EDTSpecial Weather StatementMFLHendry35 min
Jun 18, 6:35 PM EDTSevere Thunderstorm WarningMFLCollier55 min
Jun 18, 6:45 PM EDTSpecial Marine WarningMFL60 min
Jun 18, 6:45 PM EDTSpecial Weather StatementMFLPalm Beach45 min
Jun 18, 6:52 PM EDTFlash Flood WarningMFLGlades113 min
Jun 18, 6:59 PM EDTSpecial Marine WarningMFL61 min
Jun 18, 7:03 PM EDTSevere Thunderstorm WarningMFLHendry, Palm Beach41 min
Jun 18, 7:44 PM EDTSpecial Marine WarningMFL53 min
Jun 18, 7:50 PM EDTSpecial Weather StatementMFLCollier25 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.